Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    17
  • comments
    10
  • views
    7811

One week left till month 3 - some help?

lovemetal41

233 views

So its one week left till i complete 3 months on 40mg. In the last few weeks ive been getting spots :pray:

Yday I got a new one on my cheek under the eye part im so depressed its bug red ands it hurts, Last week I got 3 painful spots on my cheek in a row at the same time! :cry:

So it hasnt been great latley ive been getting spots again. I dont really understand why but doing research ive read alot of people still get spots by month 3 and since im on such a low dose it goign to take longer to stop. I feel so depressed right now again. I ahve so many red marks left argh i really feel down in the dumps.

Has anyone experienced spots in month 3 wen on 40mg plus those of you on accutane did anyone manage to get rid of their red marks while on accutane and how?

thanks so much

:surprised:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×